Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

New sociable numbers


Author: Achim Flammenkamp
Journal: Math. Comp. 56 (1991), 871-873
MSC: Primary 11A25; Secondary 11Y70
DOI: https://doi.org/10.1090/S0025-5718-1991-1052094-3
MathSciNet review: 1052094
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An exhaustive search has yielded new sociable groups; one of order 9, two of order 8, and the others of order 4.


References [Enhancements On Off] (What's this?)

  • [1] H. J. J. te Riele, Perfect numbers and aliquot sequences, Computational Methods in Number Theory, Part I (H. W. Lenstra, Jr. and R. Tijdeman, eds.), Mathematisch Centrum, Amsterdam, 1982, pp. 141-157. MR 700261 (84m:10006)
  • [2] -, Computation of all the amicable pairs below $ {10^{10}}$, Math. Comp. 47 (1986), 361-368. MR 842142 (87i:11014)
  • [3] P. Poulet, Question 4865, Interméd. Math. 25 (1918), 100-101.
  • [4] W. Borho, Über die Fixpunkte der k-fach iterierten Teilersummenfunktion, Mitt. Math. Ges. Hamburg 9 (1969), 34-48. MR 0253976 (40:7189)
  • [5] H. Cohen, On amicable and sociable numbers, Math. Comp. 24 (1970), 423-429. MR 0271004 (42:5887)
  • [6] J. S. Devitt, R. K. Guy, and J. L. Selfridge, Third report on aliquot sequences, Research paper no. 327, Dept. of Math. and Stat., The Univ. of Calgary, Dec. 1976. MR 532697 (80d:10001)
  • [7] S. C. Root, Artificial Intelligence Memo #239 (M. Beeler, R. W. Gosper, and R. Schroeppel, eds.), M.I.T., 1972.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11A25, 11Y70

Retrieve articles in all journals with MSC: 11A25, 11Y70


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1991-1052094-3
Keywords: Sociable numbers
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society